# SDR HEEA968368

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AE
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Input Seal
- Part number: 0750111091
- Condition: Leaking
- Location: M/R Gr Box
- Part time: 304 hours
- Component: 4638001010
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEAL LEAKING. REPLACED SEAL WITH NEW PART.
